MathSciNet Relay Station
MathSciNet bibliographic data
MR248856 (40 #2106) 57.10 (55.00)
Erle, Dieter Die quadratische Form eines Knotens und ein Satz über Knotenmannigfaltigkeiten. (German) J. Reine Angew. Math. 236 1969 174–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement